# SDR SCNA99119

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT FOWARD OVERWING EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKS GOOD REF MM 335071.
